Some formulas for invariant phases of unitary matrices by Jarlskog

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We describe a calculation of Jarlskog's determinant in the case of n=4 in detail. Next, we investigate some formulas for invariant phases of unitary matrices and derive some explicit relations for them.

Original languageEnglish
Article number123526
JournalJournal of Mathematical Physics
Volume50
Issue number12
DOIs
Publication statusPublished - 2009

Fingerprint

determinants

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

Some formulas for invariant phases of unitary matrices by Jarlskog. / Suzuki, Tatsuo.

In: Journal of Mathematical Physics, Vol. 50, No. 12, 123526, 2009.

Research output: Contribution to journalArticle

@article{0732f435fb2248f280dea2b0d025712b,
title = "Some formulas for invariant phases of unitary matrices by Jarlskog",
abstract = "We describe a calculation of Jarlskog's determinant in the case of n=4 in detail. Next, we investigate some formulas for invariant phases of unitary matrices and derive some explicit relations for them.",
author = "Tatsuo Suzuki",
year = "2009",
doi = "10.1063/1.3272544",
language = "English",
volume = "50",
journal = "Journal of Mathematical Physics",
issn = "0022-2488",
publisher = "American Institute of Physics Publising LLC",
number = "12",

}

TY - JOUR

T1 - Some formulas for invariant phases of unitary matrices by Jarlskog

AU - Suzuki, Tatsuo

PY - 2009

Y1 - 2009

N2 - We describe a calculation of Jarlskog's determinant in the case of n=4 in detail. Next, we investigate some formulas for invariant phases of unitary matrices and derive some explicit relations for them.

AB - We describe a calculation of Jarlskog's determinant in the case of n=4 in detail. Next, we investigate some formulas for invariant phases of unitary matrices and derive some explicit relations for them.

UR - http://www.scopus.com/inward/record.url?scp=73949086470&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=73949086470&partnerID=8YFLogxK

U2 - 10.1063/1.3272544

DO - 10.1063/1.3272544

M3 - Article

AN - SCOPUS:73949086470

VL - 50

JO - Journal of Mathematical Physics

JF - Journal of Mathematical Physics

SN - 0022-2488

IS - 12

M1 - 123526

ER -